# SDR 96ZZZW42

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, HEAVY CORROSION ON CARGO TRACK SUPPORT FRAME AT STA 1220 BETWEEN STRINGERS 26L.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-2-0.
